RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2014, Number 5, Pages 64–67 (Mi ivm8896)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

Brunn–Minkowski type inequalities for conformal and Euclidean moments of domains

F. G. Avkhadiev, B. S. Timergaliev

Chair of Function Theory and Appoximations, Kazan (Volga Region) Federal University, 18 Kremlyovskaya str., Kazan, 420048 Russia

Abstract: We prove Brunn–Minkowski type inequalities for three new functionals which are power moments for conformal and Euclidean characteristics of domains.

Keywords: Brunn–Minkowski inequalities, hyperbolic metric coefficient, distance function.

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2014, 58:5, 53–56

Document Type: Article
UDC: 517.5+517.956
Received: 04.12.2013

Citation: F. G. Avkhadiev, B. S. Timergaliev, “Brunn–Minkowski type inequalities for conformal and Euclidean moments of domains”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, no. 5, 64–67; Russian Math. (Iz. VUZ), 58:5 (2014), 53–56

Citation in format AMSBIB
\Bibitem{AvkTim14}
\by F.~G.~Avkhadiev, B.~S.~Timergaliev
\paper Brunn--Minkowski type inequalities for conformal and Euclidean moments of domains
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2014
\issue 5
\pages 64--67
\mathnet{http://mi.mathnet.ru/ivm8896}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2014
\vol 58
\issue 5
\pages 53--56
\crossref{https://doi.org/10.3103/S1066369X14050077}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899810830}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8896
  • http://mi.mathnet.ru/eng/ivm/y2014/i5/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Timergaliev, “Neravenstvo tipa Brunna–Minkovskogo v forme Khadvigera dlya stepennykh momentov”, Fiziko-matematicheskie nauki, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 158, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2016, 90–105  mathnet  elib
    2. B. S. Timergaliev, “Neravenstvo tipa Brunna–Minkovskogo v forme Khadvigera dlya obobschennykh stepennykh momentov”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2016, no. 4(35), 92–107  mathnet  crossref
    3. Timergaliev B.S., “Generalization of the Brunn-Minkowski Inequality in the Form of Hadwiger For Power Moments”, Lobachevskii J. Math., 37:6 (2016), 794–806  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:192
    Full text:35
    References:59
    First page:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017